A note on two-dimensional transport with bounded divergence

Colombini, Ferruccio and Crippa, Gianluca and Rauch, Jeffrey. (2006) A note on two-dimensional transport with bounded divergence. Communications Partial Differential Equations, 31 (7-9). pp. 1109-1115.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/47279/

Downloads: Statistics Overview


We prove uniqueness for two dimensional transport across a noncharacteristic curve, under the hypothesis that the vector field is autonomous, bounded, and with bounded divergence. We also obtain uniqueness for the Cauchy problem in Rt x R2x under an additional condition on the local direction of the vector field.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Taylor & Francis
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:27 Nov 2017 12:33
Deposited On:27 Nov 2017 12:33

Repository Staff Only: item control page